Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2000, Issue 518

Issues

A Gaussian hypergeometric series evaluation and Apéry number congruences

S Ahlgren / K. Ono
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2000.004

About the article

Published Online: 2006-01-23

Published in Print: 2000-01-05


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2000, Issue 518, Pages 187–212, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2000.004.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rupam Barman and Neelam Saikia
Pacific Journal of Mathematics, 2018, Volume 295, Number 2, Page 271
[2]
[3]
Michael Griffin and Larry Rolen
Mathematics, 2013, Volume 1, Number 1, Page 3
[4]
Heidi Goodson
International Journal of Number Theory, 2017, Volume 13, Number 02, Page 439
[5]
Armin Straub
Algebra & Number Theory, 2014, Volume 8, Number 8, Page 1985
[6]
Emre Alkan
International Journal of Number Theory, 2015, Volume 11, Number 03, Page 869
[7]
RUPAM BARMAN and GAUTAM KALITA
International Journal of Number Theory, 2013, Volume 09, Number 07, Page 1753
[8]
Dermot McCarthy
Pacific Journal of Mathematics, 2013, Volume 261, Number 1, Page 219
[9]
Zhi-Wei Sun
Science China Mathematics, 2011, Volume 54, Number 12, Page 2509
[11]
Eric Mortenson
The Ramanujan Journal, 2006, Volume 11, Number 1, Page 5
[12]
Ling Long
Pacific Journal of Mathematics, 2011, Volume 249, Number 2, Page 405

Comments (0)

Please log in or register to comment.
Log in